Took Plan B, Period 4 Days Late, But Very Light & Brief

Mel, age 27, writes:

Had unprotected sex and took plan b a day a half later my period was 4 days late and when I got it it was very light it lasted not even 2 days so waited 2 weeks took couple preg tests and there were negative but I have been feeling like I might be pregant what do u think?

Dear Mel,

The delay in having your next period after taking Plan B and the lightness of  your period are both pretty normally experienced side effects of taking Plan B. I doubt that you are pregnant. Taking Plan B so quickly after having unprotected sex will give you quite high odds of not becoming pregnant. To be on the safe side, I would recommend taking another home pregnancy test after 2 weeks from today and, assuming that one also reads negative, take another one a week following. It’s hard to know what may be causing the feelings you are experiencing. If they become quite noticeable, I would definitely recommend seeing a doctor as it may be caused by another health concern.

Best wishes,

Hannah

Share Your Thoughts

*